APTIS 2021 hosted online by Dublin City University

Final Programme

Thur	sday	18	Nover	nher	2021

14:00	Conference	Opening	

Kevnote Anu Carnegie-Brown The evolving business of language service provision Sandberg Translation Partners

Chair: Dorothy Kenny

15:10 5-minute break

Session 1 15:15 Sharon O'Brien and Alessandra Rossetti What you don't know will hurt you: Training and the future of the localisation sector Embedding employability in the PhD and MA curricula: English-Mandarin language pair as a test case 15:35 Chen-En Ho 15:55 Marcella De Marco Gender mainstreaming in the translation classroom

16:15 5-minute break

Workshop

16:20 JC Penet and Maria Fernandez-Parra Simulated Translation Bureaus in Translator Training: First Steps to Integration into the Curriculum

17:20 5-minute break

Collaboration Corner

17:25 Tracey Hay, WIPO Collaborating with Universities on the WIPO Translation Programme

MultiTraiNMT: resources for teaching and learning about Neural Machine Translation Innovation in Translation-related Pedagogical Networks: The East Asian Translation Pedagogy Advance (EATPA) Network 17:40 Dorothy Kenny

17:55 Martin Ward

18:10 finish

Friday 19 November 2021

09:30 Catch-up Coffee

10:00 Keynote Jorge Díaz-Cintas The evolving profile of the audiovisual translator University College London

Chair: Lucía Pintado Gutiérrez

10:55 5-minute break

Session 2 Room 1		Room 2	
11:00 Alejandro Bolaños-García-Escribano	The uses of post-editing in the subtitling classroom: What do subtitlers-to-be say?	11:00 Vanessa Enriquez Raido	Curriculum redesign for 21st-century education in translation
11:20 Jackie Xiu Yan and Kangte Luo	Implementing Audio Description Training in Interpreting Programs: A Quality Assessment Perspective	11:20 Martin Ward	Translation and language learning: Student perceptions of the value of an undergraduate Chinese to English translation module for professionalisation and employability
11:40 Lydia Hayes	English dubbing: tricks of the trade	11:40 Nestor Singer	Feeling like a translator: a phenomenological journey

12:05 APTIS AGM

13:20 Lunch Break

"It's not my language". Legitimate Speakers, Language Ownership and Irish Sign Language Interpreters Working in Science. Chair: Pat Cadwell Elizabeth Mathews Dublin City University

14:55 5-minute break

Session 3 15:00 Rafael Treviño A content analysis of program learning outcomes of ASL-English interpreter education programs

15:20 Karin Reithofer Making a virtue of necessity: findings from "emergency remote interpreter training" as a basis for future didactic approaches

15:40 Kilian Seeber and Eleonore Arbona Getting the basics right - the cognitive ergonomics of teaching simultaneous interpreting

16:00 5-minute break

Session 4 Room 1 Learning outcomes of a revision course. What future must translators and revisers be prepared for? 16:25 Alexa Alfer, Lindsay Bywood and Juliet Vine Study Space: Creating Online Postgraduate Communities of Inquiry

16:45 15-minute break

Annual Prizes followed by Formal Conference Closing and Fizz and Quiz 17:00